hello again - my tests are back stating that no pc antibodies were detected. So I shall continue on the B12 tablets i was given by GP.

However I do eat plenty of B12 rich foods and yet am deficient. is there any other reason why your body does not use the B12 you consume? Is this another symptom linked with Hughes?

I was given injections about 12 years ago.


3 Replies

  • Am I the first to reply to myself - lol!!

    I have just read online that some people just do not absorb the B12 in their food as it is bound within the food's protein. Yet they can absorb it in suspended in the carrier that a tablet provides. Apparently this can sometimes happen if you have been taking certains meds long term such as Lansoprazole which I have been on for years.

    I hope the b12 tablets kick in soon - I have been on them for 8 days and see no improvement yet.


  • Food allergies, such as Celiac, can inhibit your gut's ability to absorb nutrients -- particularly large molecular weight nutrients like B 12.

  • Thank you Gina - I am going to ask my dr more questions!

    Thank you for your help.


You may also like...